# SDR VNAA20251015069

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: CC670371627
- Condition: Damaged
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENLONGATED HOLE UNDER LH SIDE WING TO FUSELAGE FAIRING AT FS FS893.   PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-53-51-335 REV --.
